# SDR REXA2019102491512

- Difficulty date: October 9, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67030942S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DISCREPANCY: AFTER FLOOR PANEL SUPPORT ANGLE REMOVAL CORROSION WAS FOUND ON FLOOR BEAM STA 280 BTW BL0.00 AND RBL 11 AT PAX CABIN (W1) IN REF NRC S/N 00159.
SUMMARY: ON NRC. 00263, CORROSION LEVEL 2, CROSSBEAM AT FS 280.00 BTW BL 0 TO RBL 42 WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-20-001-001-A01
